# SDR QXEA200601400

- Difficulty date: June 2, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,112 hours, 29,082 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 RIGHT HAND UPPER RETRACTION ACTUATOR FITTING ATTACH BOLT ACCESS HOLE IN THE FIREWALL HAS RADIAL CRACKS TO THE NUT PLATES IN THREE LOCATIONS. REPAIRED IAW RD 8-54-2196.
